Does anyone sufer with a swollen face when they get up in the morning?

I have recently been waking up with a swollen face, I am on 1000mg of Uroso a day, my GP has told me to stop taking it for a week to see if it makes any differnce!

She is also very reluctant to give me anything for the severe itching I am having at the moment! Not sure what to do now, does anyone have any advice? x

5 Replies

oldestnewest
  • Go and see your specialist/consultant, who will know more than any GP. Normally you can ring their sectretary for an appoinment or ask GP, that will be difficult as he/she thinks she know's what she is doing? I have slightly swollen feet and eyes?? Have absolutley no idea why?

    Lots of luck, tell us how you get on,,

  • my face often feels tight...eyes area same....but thats all thank god ...so far....

  • I had that when I was on a higher dose of steroids. Back to normal now. I was also very sick on an immune suppressant but that went after a couple of months too. Sometimes you just need to get used to a new med but sometimes you just never get to tolerate it. I guess your consultant will weigh up the benefits v the side affects and explain that and go from there. Wish you best of luck, hopefully you'll be able to continue on the Urso.

  • Thank you all so much, I took Lisacj advice and phoned the PBC nurse at Addenbrookes hospital, who I have to say was fantastic. I have to drop back to taking 500mg of Urso a day and the consultant wants to see me before my next appointment in december.

  • Thats a good responce ,well done you, it is such hard work to keep pursuing these things.

    I hope the lower dose will be the answer.When you see the consultant you may get more help and answers too. :)

You may also like...